AMS eContent Search Results
Matches for: msc=(34K30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Shi-Liang Wu and Cheng-Hsiung Hsu. Existence of entire solutions for delayed monostable epidemic models. Trans. Amer. Math. Soc. 368 (2016) 6033-6062.
Abstract, references, and article information   
View Article: PDF

[2] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roland Schnaubelt. Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004) 3517-3543. MR 2055745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Teresa Faria. Normal forms and Hopf bifurcation for partial differential equations with delays. Trans. Amer. Math. Soc. 352 (2000) 2217-2238. MR 1491862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Olof J. Staffans. Well-posedness and stabilizability of a viscoelastic equation in energy space . Trans. Amer. Math. Soc. 345 (1994) 527-575. MR 1264153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. M. Ruess and W. H. Summers. Operator semigroups for functional-differential equations with delay . Trans. Amer. Math. Soc. 341 (1994) 695-719. MR 1214785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. H. Martin and H. L. Smith. Abstract functional-differential equations and reaction-diffusion systems . Trans. Amer. Math. Soc. 321 (1990) 1-44. MR 967316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. G. Kartsatos and M. E. Parrott. A method of lines for a nonlinear abstract functional evolution equation . Trans. Amer. Math. Soc. 286 (1984) 73-89. MR 756032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1